MAUDE Adverse Event Report: BIOMET 3I T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.It is unknown if the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #13 was removed due to bone loss.On (b)(6) 2025 - she reports a tightness in her gums when she opens wide.She also reports that when she pushes on the apex of the implant she tastes salt.She noted redness around the implant.There is bone loss along the axial of the implant at site #13.On (b)(6) 2025 - #13- the implant was removed using reverse torque.There was complete dehiscence of the buccal plate.All other bony walls and sinus membrane were noted to be intact.Co/ca/xe regeneross bone was mixed with prf exudate and used to graft the extraction site.A prf membrane was placed overlying the buccal defect.A prf membrane was placed overlying the graft and secured with 3-0 chromic suture.Symptoms as a result of the event: salty taste and redness around abutment.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) t3pt4311, (t3® pro tapered implant 4/3mm (d) x 11.5mm (l)) for evaluation.Visual evaluation was performed, the implant had signs of use with debris on its internal and external threads.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2120002491.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120002491 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: medical: bone loss and dental: medical: other¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.Bone loss is a medical condition and is non-verifiable with all available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for bone loss related problems have been previously investigated.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.Furthermore, the probability of manufacturing or design defects that might lead to bone loss escaping the available detections is remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23018783
Report Number0001038806-2025-02125
Device Sequence Number15839466
Product Code DZE
UDI-Device Identifier00844868046721
UDI-Public(01)00844868046721(17)280902(10)2120002491
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT4311
Device Lot Number2120002491
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic